# SDR QR9R20210908001

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720959297
- Aircraft time: 3,095 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 0110106000
- Part serial: 23428329
- Condition: Faulted
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GNS-430 DISPLAY COULD NOT BE READ FROM THE PILOT SIDE. DISPLAY ONLY VISIBLE WHEN VIEWING DIRECTLY OVER UNIT. REPLACED GNS-430 IAW 145MMS-023.
